Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On line integrals and differential equations, especially those of dynamics


Author: D. C. Lewis Jr.
Journal: Bull. Amer. Math. Soc. 43 (1937), 277-282
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 735--742
MathSciNet review: 1563523
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06535-9